Czechoslovak Mathematical Journal

, Volume 58, Issue 4, pp 1221–1231

A measure-theoretic characterization of the Henstock-Kurzweil integral revisited

Article

DOI: 10.1007/s10587-008-0081-0

Cite this article as:
Lee, TY. Czech Math J (2008) 58: 1221. doi:10.1007/s10587-008-0081-0

Abstract

In this paper we show that the measure generated by the indefinite Henstock-Kurzweil integral is Fσδ regular. As a result, we give a shorter proof of the measure-theoretic characterization of the Henstock-Kurzweil integral.

Keywords

Henstock variational measureHenstock-Kurzweil integral

Copyright information

© Mathematical Institute, Academy of Sciences of Czech Republic 2008

Authors and Affiliations

  1. 1.Mathematics and Mathematics Education, National Institute of EducationNanyang Technological UniversitySingaporeRepublic of Singapore